# SDR DHL2000709062

- Difficulty date: September 23, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 731753
- Part serial: 651
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 CSD LOW OIL PRESS LIGHT ILLUM DURING TAXI.  RETURNED TO BLOCKS IN TEMP 150 AND RISING.  DEFERRED PER MEL 24-1 DMI NR  2496 CAT B PLACARD INSTALLED.  THE CSD WAS REMOVED AND REPLACED PER M/M 24-10-61.
